# SDR FDEA201009083312

- Difficulty date: September 8, 2010
- Submitted: September 9, 2010
- Operation: Air carrier
- Aircraft: N993FD
- Make and model: Boeing 757-2Q8
- Aircraft serial: 24965
- Aircraft time: 54,902 hours, 18,656 cycles
- Engine: Pwa PW2040
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 141N51121
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO COMPARTMENT FLOORBEAM HAS CORROSION AND ELONGATED HOLES TOP SIDE AT STA 365.  REMOVED CORROSION ON FLOORBEAM, STA 365, AND FOUND TO BE OUT OF LIMITS IAW SRM 53-00-51, FIG 101, DETAIL III.  ORIG MATERIAL .125 AFTER REWORK .023. R & R FLOORBEAM IAW SRM 51-40-02.  CLASSIFIED CATEGORY "A",  MAJOR REPAIR.
